# SDR MEX2002171

- Difficulty date: May 31, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3910097
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLT 204 - MEX-GDL - DURING TAXIING, THE STEERING CONTROL WAS LOST AND IT GOT OBSTRUCTED, NOSE LANDING GEAR.  AIRCRAFT WAS SENT TO THE HANGAR.  NOSE LANDING GEAR WAS INSPECTED IAW MM 32-20-00 AND STEERING WAS CHECKED IAW MM 32-50-00.  NOSE LANDING GEAR WHEELS WERE REPLACED IAW MM 32-40-02.  (M)
